Rebif & shortness of breath

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Rebif & shortness of breath

Postby Kev » Tue Feb 19, 2008 10:25 am

Well, my longtime drug Copaxone stopped working for me last Spring, and I'm now taking Rebif. Trouble is, now I get short of breath very easily (even 1 flight of stairs.) I'm a very fit 41 year-old, I exercise regularly, and eat well. I've been to a pulmonary specialist and all tests came back normal.

Is there anyone out there who's had a similar experience with Rebif? I'm getting ready to ditch this one too, for the above reason but also because I don't think it's working (evidenced by MRI and my own state) and the side effects are really making my quality of life go down.

I guess that leaves Tysabri...
User avatar
Kev
Newbie
 
Posts: 7
Joined: Tue Jun 19, 2007 3:00 pm

Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service